# SDR R61A202001080026

- Difficulty date: December 30, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 7,296 hours, 4,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Dim
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK***AT L1 DOOR EMERGENCY LIGHT EXIT IDENTIFIER DOESN'T ILUMINATE COMPLETELY. R&R EMERGENCY LIGHT EXIT IDENTIFIER IAW AMM 33-50-15-400-801-A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
